Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Prescribed Darolac for intestinal infection. What are its side effects?

I have an intestinal infection and Doctor prescribed for me one medicine called Darolac and asked you about this medicine and is it normally prescribed in such case and also what are the side effects of this medicine.and is it a good medicine?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  523
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
its a gud medicine.its basically comprises of spores of bacteria residing in the intestine.In one word it is commonly used for loose motion and doesnt have side effects
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor